# SDR 96ZZZM656

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Line
- Part number: A029231
- Condition: Fractured
- Location: Nr 1 Eng
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

MCI - DURING CRUISE, SHUT DOWN NR 1 ENGINE DUE TO LOSS OF OIL QUANTITY.  FOUND OIL LINE, MFG PN A02923-1, FROM SNUBBER 'T' TO OIL PRESSURE TRANSMITTER, FRACTURED.  REPLACED OIL LINE AND SERVICED OIL.  ENGINE OPERATION AND LEAK CHECKS NORMAL.  (M)
